Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Straterra or Wellbutrin Sr for ADHD essence

Posted by SLS on February 18, 2003, at 21:30:49

In reply to Re: Straterra or Wellbutrin Sr for ADHD SLS, posted by essence on February 18, 2003, at 18:27:08

> Scott, does Wellbutrin cause tics or just exacerbate tics? Thnx
> Ess

Hi Ess.


I read that Wellbutrin (bupropion) both produced and exacerbated tics.


- Scott


--------------------------------------------------------


"Bupropion was effective in its few controlled trials, but tics and (especially in youth) skin rash limit its value."

http://www.ncbi.nlm.nih.gov/entrez/query.fcgi?cmd=Retrieve&db=PubMed&list_uids=9418743&dopt=Abstract


--------------------------------------------------------

" We present four cases of children with ADHD and comorbid TS treated with bupropion in whom tics were exacerbated by this medicine. This series suggests that bupropion may not be an appropriate alternative to stimulants in the treatment of ADHD in TS."

http://www.ncbi.nlm.nih.gov/entrez/query.fcgi?cmd=Retrieve&db=PubMed&list_uids=8428875&dopt=Abstract

--------------------------------------------------------


 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:133458
URL: http://www.dr-bob.org/babble/20030214/msgs/201698.html